現在のカゴの中

商品合計数量:0

商品合計金額:0円

クーポン値引:0円

カゴの中を見る

検索条件

商品カテゴリから探す
出版社から探す
キーワードから探す

電子書籍閲覧リーダーソフトは下記のアイコンをクリックすることによりインストーラをダウンロードすることができます。また、詳しいの電子書籍閲覧方法については「ヘルプページ」をご確認下さい。


抗てんかん薬血中濃度に対するカペシタビン投与の影響―2症例からの一考察―

電子書籍販売価格(税込):
1,100

商品コード:
11093_13
著者:
田中 寛之、上徳ひろみ、髙崎 雅彦、伊林 至洋、渡邊 健一、高橋 將人
出版社:
癌と化学療法社 出版社HP
発行:
2014年
ページ数:
4ペ-ジ
ファイル容量:
1.09MB


閲覧対応端末:
電子書籍閲覧対応端末


閲覧可能台数:
3台(購入日より1年間ダウンロードが可能)


※電子書籍閲覧方法についての 詳細はこちら

内容紹介

Effect of Capecitabine Therapy on the Blood Levels of Antiepileptic Drugs―Report of Two Cases

Summary
 We report the cases of 2 breast cancer patients who received capecitabine(CAP)and concomitant anticonvulsant therapy with either phenytoin(PHT)or valproate(VPA)for brain metastasis. The effect of CAP on the blood levels of the 2 anticonvulsants was different and it depended on the variation in metabolism of each drug. Case 1 involved a 59-year-old woman with recurrent breast cancer. After radiation therapy for brain metastases, the patient received PHT(400 mg/day)to prevent convulsions. After 5 days of PHT administration, CAP therapy was initiated, and her blood PHT levels increased to 33.8 μg/mL. Although the PHT dose was reduced to 300 mg/day, the blood PHT levels markedly increased to 45.5 μg/mL 7 days after the withdrawal of CAP. Case 2 involved a 60-year-old woman with breast cancer who underwent surgery for brain metastases and subsequently received controlled-release VPA tablets(400 mg/day). No remarkable change was observed in her blood VPA levels during CAP treatment or after CAP withdrawal(the blood VAP level after 7 days of treatment was, 78.4 μg/mL; after 14 days of treatment, 73.2 μg/mL; and 7 days after withdrawal, 79.7 μg/mL). CAP has been reported to inhibit nucleic acid synthesis and/or folic acid activity rather than cytochrome P450(CYP)directly. CAP had a significant effect on the blood levels of PHT, which is metabolized via the CYP pathway. However, VPA levels remained unchanged because VPA metabolism involves other pathways, such as the beta-oxidation and conjugation pathways.

要旨
 乳癌脳転移に対し抗てんかん薬を投与中の患者にカペシタビン(CAP)療法を開始した際,抗てんかん薬の血中濃度に与える影響が薬物により異なった2症例を経験した。症例1: 59歳,女性。右乳癌術後,脳転移を放射線により治療しフェニトイン(PHT)を開始したが,痙攣発作が頻回に出現したためPHT 400 mg/日にて痙攣発作をコントロールしていた。CAP開始5日後,血中PHT濃度が33.8 μg/mLに上昇し,PHTを300 mg/日へ減量した。しかし,CAP休薬7日後において血中PHT濃度が45.5 μg/mLと著しく上昇した。症例2: 60歳,女性。左乳癌術後,脳転移を摘出後よりバルプロ酸(VPA)徐放錠400 mg/日にて投与開始となった。CAP開始後または休薬期間において,血中VPA濃度の著しい変化はみられなかった(CAP投与開始7日後78.4 μg/mL,CAP休薬7日後79.7 μg/mL)。

目次

癌と化学療法 TOPへ
癌と化学療法 41巻4号 2014年4月号トップへ

【薬事】

▶抗てんかん薬血中濃度に対するカペシタビン投与の影響―2症例からの一考察―…田中 寛之ほか

このページの先頭へ